# SDR JJBA20241101016

- Difficulty date: October 28, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N14168
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500840
- Aircraft time: 40,388 hours, 28,252 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG9422
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT STRIP MISSING AT 8A. REPLACED MISSING AISLE ILLUMINATION STRIP.
